Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Can we use solving cold af instead of sinarest af?

User rating for this question
Very Good
Answered by

Practicing since : 1976
Answered : 1872 Questions
Can we use SOLVING COLD AF instead of Sinarest AF ?

My son is 1 year 2 months old. He is suffering from dry cold with little running nose. For him we used to use Sinarest AF drops. Now are in my native place where we are unable to get this medicine and we got alternative medicine which is SOLVIN COLD AF.

Can we use SOLVING COLD AF instead of Sinarest AF ?
Posted Sat, 10 Nov 2012 in Medicines and Side Effects
Answered by Dr. Rajiv K Khandelwal 9 minutes later

Thank you for your query.

You can use Solvin Cold AF in lieu of Sinarest AF. Both are decongestants and shall give relied to your son. You can also give steam inhalation for relief. In case the nasal discharge turns thick and yellow then you may have to consult a doctor who may consider adding an antibiotic.

I hope I have answered your query to your satisfaction. Please feel free to revert back in case you require any clarifications or would like to share any other information related to the present problem.

Wishing your son an early recovery..


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor